All Title Author
Keywords Abstract


Cutaneous leukocytoclastic vasculitis associated with levofloxacin therapy

DOI: 10.4081/idr.2012.e11

Keywords: Levofloxacin , drug induced cutaneous vasculitis , leukocytoclastic vasculitis , fluoroquinolone

Full-Text   Cite this paper   Add to My Lib

Abstract:

Many cases of cutaneous vasculitis are druginduced with histology revealing leukocytoclastic vasculitis (LCV). We present a case of levofloxacin- associated LCV successfully treated with prednisone and cessation of the offending drug. Although case reports describe a link between LCV and older fluoroquinolones, such as ciprofloxacin and ofloxacin, recent reports have implicated the newer fluoroquinolone levofloxacin. Recognition of fluoroquinoloneinduced cutaneous vasculitis is important as continuation or re-exposure of the offending agent may have life-threatening consequences.

Full-Text

comments powered by Disqus